on Nov 19, 2013 @ 08:06 pm|
Im 16 and i am currently on the pill Lo Loestrin fe. Ive been on it since july but recently ive been getting really bad cramps and my period more then once a month...sometimes
I forget to take it at the same time every day. Whats the cause of this! I dont wanna go to the gyno again
|Pill and Period on Nov 20, 2013 @ 10:12 am|
I can only tell you what I know from experience but after the first three months, your pill should usually regulate itself out and you should be having more regular periods. You should be remembering to take the pill at the same time everyday but barring many skipped days, I am not sure why you would be getting your period twice in a month. I think it might be time to change the pill you are on. A new pill could also help with the cramps too maybe.
|Too much experience... on Nov 28, 2013 @ 05:22 pm|
I have been on OC pills for too long, and can definitely understand this. The first thing I would tell you is to write down any changes you have experienced whilst on the pills. When I say "any change", I mean any change! From headaches, to low appetite, to weight gain or weight loss, to blurry vision etc. The second thing is, when there is a change, you unfortunately, have to at least tell your family doctor (GP). It is their job to figure out what may cause these changes, and it is very likely, they are side effects of the drug. Third, if you have time, read the enclosed pamphlet of the Loestrin pill, and check out what some of the side effects are. When you can relate to any of them, check them off with a pen or pencil and take that with you to your family doctor. While many females experience what is called "breakthrough" bleeding on the pill for the first 3-6 months, when it causes iron deficiencies which in turn causes low-blood pressure and dizziness and fainting, you must let a doctor or pharmacist know. Breakthrough bleeding is when you bleed randomly in month (as in between periods), which can be very heavy or spotting everyday in the month. Fourthly, all OC pills are different (OC = oral contraceptives). Some have higher concentrations of oestrogen, some have more progestin. Loestrin boasts of a low oestrogen content, but for some ladies (young ladies), low estrogen does not work for them. Tell your doc about this, and try another one.
I have taken 14 out of the 16 oral contraceptive pills available in Canada, and none worked for me. But I should tell you, I have been taking them since I was 8 years old for reasons that did not pertain to sexual activity.
Lastly, if you want more information, or advice, drop me a line anytime. I will try to help any way I can!